# SDR DALA2024091108940

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,526 hours, 30,855 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

SHIP 3145 ODOR REPORTED MID CABIN BY FLIGHT ATTENDANT. CORRECTIVE ACTION: T/S PER WC 0550-2002 DECISION TABLE ODOR COMING FROM APU. INSPECTED APU FOUND OIL IN THE INLET AND BLEED DUCT SUSPECT INTERNAL LEAK. NO EXTERNAL LEAKS NOTED. WILL DEFER APU. ACCOMPLISHED ECS LVL B DECONTAMINATED WC 2100-2005. NO ODOR NOTED AT THIS TIME. A/C GOOD FOR SVC. (4371568)
